Taking 40 mg of prozac and acne has occurred more intense than usual.
All the studies I've read about prozac and acne indicate the two are not related. According to popular belief prozac has caused people to get acne and when stopping the drug the acne cleared up. My son and daughter both suffered from acne after starting prozac. When they stopped the medicine the acne went away. So yes I believe Prozac causes Acne.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2010 • 2 answers
Posted 18 Jul 2013 • 1 answer
I have never had problems with acne, however, I have a break out on my face, the only difference isI
Posted 22 Jul 2013 • 1 answer
Posted 14 Oct 2013 • 1 answer
Posted 22 Jul 2014 • 1 answer